# SDR HEEA087155

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Bellcrank Assy
- Component: Bellcrank Assy
- Component part number: 206001763001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK ASSY HAS WORN BEARING. REPLACED BEARING MS27647-4 DUE TO WORN.  REPAIRED.
